# SDR 07FDEA04022

- Difficulty date: September 19, 2007
- Submitted: September 19, 2007
- Operation: Air carrier
- Aircraft: N807FD
- Make and model: Airbus A310-324
- Aircraft serial: 492
- Aircraft time: 58,327 hours, 12,378 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: A53974263202
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CORROSION ON LONGITUDINAL PROFILE (LONGERON) BETWEEN FRAME 66-69 AD, BULK CARGO COMP FLOOR STRUCTURE.  REPLACEMENT OF LONGERON IAW SRM 51-72-10.
